# SDR SCNA20201007074

- Difficulty date: September 8, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1088 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND WHERE TOP EDGE OF APU AIR INLET PLENUM ATTACHES TO FWD SIDE OF BULKHEAD STA 1088, MARKED.  REMOVED AND REPLACED STIFF NEW AT BS 1088 AT PPU AIR INLET PLENUM ATTACH POINT, IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 148A0924 REV B.
